# SDR USAA2011053100051

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 74,673 hours, 46,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B2 CHECK - FUSELAGE SKIN CRACK AT BS 727E, STR 18R.  REPAIRED FUSELAGE SKIN AT BS 727E, STR 18R IAW B737-300 SRM 53-00-01.
